# SDR DHL2004754026

- Difficulty date: October 3, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Leaking
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

NR 3 AND NR 4 MLG BRAKES DRAGGING.  REMOVED AND REPLACED MLG BRAKE METERING VALVE, RT BRAKE SPRING CARTRIDGE, AND RIGGED RT AND LT BRAKE CONTROL LINKAGE IAW MM 32-41-11 AND 32-41-01.  LEAK, FUNCTIONAL, AND OPS CHECKS GOOD MM 32-41.
